# SDR IPXA2025020104401

- Difficulty date: January 31, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 27,307 hours, 17,386 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EVAC SLIDE WARNING LIGHT INOP CLEANED CONNECTOR AT POWER SUPPLY, OPERATIONAL CHECK REF  52-73-11/401. OPERATES NORMALLY.  OSD: 2/3/2025
